# SDR ABXA9900681

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46126
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Component: Doug
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NOTICED LIGHT SMELL COMING FROM BEHIND FLIGHT ENGINEER'S PANEL.  SMELLED LIKE BURNING PLASTIC.  MAINTENANCE COULD NOT DUPLICATE.  COULD NOT SMELL ANY UNUSUAL ODORS FROM FLIGHT ENGINEER'S PANEL.
